# SDR UALA2013012500455

- Difficulty date: January 24, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 44,825 hours, 9,615 cycles
- Engine: Pwa PW4077
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Nut Plate
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER MISSING AT PANEL 552HB.  REPLACED NUTPLATE AND INSTALLED SCREW PER AMM.
